# SDR GTIA2025033138829

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,566 hours, 6,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED "ROTTEN EGG" SMELL IN AFT CABIN/GALLEY , TURNED PACK #2 OFF AND SHUT X-FEED AND ODOR DISAPATED THEN CAME BACK TURNED PACK 1 OFF + PACK 2 ON AND DISSIPATED AGAIN-ACCOMPLISHED TSM 05-50-000-810-831-A PROCEDURES AND LEVEL A DECONTAMINATION OF THE ECS IAW AMM 20-00-00-615-802-A. NO DEFECTS NOTED. NO ODOR OR BAD SMELL. PRECAUTIONARY R/R RECIR FILTERS IAW AMM 21-21-45. AC OK TO RETURN TO SERVICE. MOC 70318
